# SDR SWAA2020051176002

- Difficulty date: April 19, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 45,301 hours, 22,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF SURFACE CORROSION ON COCKPIT FLOOR ANGLE STA. 270 LBL20-RBL10 / E104286-SNYDER; GEOFFREY - 04/26/2020 23:09 COMPLETE: REPAIRED COCKPIT FLOOR ANGLE AT STA 270 LBL20 TO RBL10 PER EA 1-A53-13812; MFG PART NUMBER 141A5213
